# SDR ZW0A0210101

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 40,746 hours, 31,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE PATH LIGHTING ILLUMINATED DURING FLIGHT IN FIRST CLASS CABIN.  REPLACED EGRESS POWER SUPPLY NUMBER 2 AT ROWS 7 AND 8.
